# SDR UIEA2024070800600

- Difficulty date: July 8, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N704GT
- Make and model: Boeing 777F1H
- Aircraft serial: 35606
- Aircraft time: 65,379 hours, 10,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN FLASHLIGHT INOP( TRANSFER TO MDDR 212299 IAW MEL 25-64-02 CAT C, DUE 18JUL24 )  TESTED AND OPS CHECKS GOOD PER AMM 25-64-01 )
